# SDR DL757031093

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 39,853 hours, 18,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR SLIDE LIGHT REMAINS ILLUMINATED AFTER SLIDE IS IN DISARMED POSITION.  SLIDE DID NOT DEPLOY PROPERLY.  REPLACED SLIDE, ASSIST BOTTLE, FWD PROX SWITCH AND FWD GIRT BAR FOOT.
